Show simple item record

AuthorAl Assar, S. [سناء العصار]
AuthorAtallah, M.
Available date2009-11-25T15:31:38Z
Publication Date1988
Publication NameQatar University Science Bulletin
CitationQatar University Science Bulletin, 1988, Vol. 8, Pages 29-33.
URIhttp://hdl.handle.net/10576/10260
AbstractAccording to the triple characterization of distributive p-algebras which is given by T. Katrinak, we characterize the completeness of distributive p-algebras.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleCompleteness Of Distributive P-Algebras
Alternative Titleالاكمال في جبريات -P التوزيعية
TypeArticle


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record